# SDR A6WA201309024M153

- Difficulty date: September 2, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 78799
- Aircraft time: 23,447 hours, 22,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FS 484 ANGLE CRACKED.  REMOVED CRACKED ANGLE AND REPLACED WITH SERVICEABLE.
